# SDR CA140804009

- Difficulty date: May 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 4920 · APU Core Engine
- Part: Starter
- Condition: Separated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) A FIRE WAS DETECTED AND THE APU AUTO-SHUTDOWN.  ALL FIRE INDICATIONS IN THE COCKPIT EXTINGUISHED AND THE COMPARTMENT FIRE BOTTLES WERE NOT FIRED.  INSPECTION OF THE APU IDENTIFIED THAT THE STARTER MOTOR HOUSING HAD SEPARATED LEAVING THE STARTER MOTOR PARTIALLY ADRIFT FROM THE GEARBOX.  THE STARTER IS BEING SENT TO MFG FOR INVESTIGATION.
